Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4348
Title: A note on quasi-k-spaces
Authors: Sanchis, Manuel
Keywords: quotient map(locally) countably compact spacek-spacequasi-k-space
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Manuel Sanchis, "A note on quasi-k-spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999) suppl., pp. 173-179.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999) suppl.
Abstract: We prove that for a regular Hausdorff space X the following conditions are equivalent: (1) X is locally compact, (2) for each quasi-k-space Y, the product space $X \times Y$ is also a quasi-k-space.
URI: http://hdl.handle.net/10077/4348
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999) s.

Files in This Item:
File Description SizeFormat 
SanchisRendMat30s.pdf178.49 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

611
checked on Oct 16, 2018

Download(s)

248
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.